# SDR TWAA9811005

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND RT WING LE WING SKIN WITH HOLE WORN THROUGH SKIN INBD OF NR 1 SLAT TRACK, L.E. OF WING TO END OF WING TO NR 3 SLAT TRACK HAD WORN SKIN.  BLENDED WEAR AREA OTBD OF CENTER TRACK CUT-OUT PER SRM 57-01 PAGE 5, FIG 1.  INSTALLED 3 DOUBLER REPAIRS PER SRM 57-06A, FIG 4.  ACFT TT:  77,783 HOURS.  ACFT TC:  84, 471.  (X)
